Therapies used for the symptomatic management of Topical Steroid Withdrawal
People experiencing the withdrawal symptoms from the discontinuation of topical steroids are using different therapies to improve their condition.
TSW Assist is in the process of gathering insights from sufferers of topical steroid withdrawal, and their carers. Our survey will aggregate insights for the anecdotal methods for managing the different symptoms and stages of topical steroid withdrawal.
Currently there is no medical cure for topical steroid withdrawal, but within the global TSW community there are methods, products, and therapies that help provide symptomatic relief during the withdrawal period.
Results of the previous survey
Our previous survey was conducted between November 2021 and July 2023.
The below data are the results of that survey, directly from people who were suffering from topical steroid withdrawal during that time period.
These are insights only and not medical advice, diagnosis or treatment.
The new survey
Our new survey was launched on August 1st 2023 and is gathering deeper insights for the symptomatic management of topical steroid withdrawal. Below is an example.
The new survey will gather insights on:
- Skin-related symptoms: dryness and flaking, itching, inflammation and red skin, exudation (oozing of fluid)
- Support: skin products, medications, supplements, therapies, routines, and methods.